Aa
A
A
A
Close
Urology Community
19.3k Members
Avatar universal

sexual disfunction

My husband has been diagnosed with BPH and is currently taking Flomax to help him urinate.  When we try to have sex, everything is working good except when he gets to the orgasm/ejaculation it is to say the least anti-climatic with very little ejaculation.  He asked his urologist what it could be and he said it was probably a lack of testosterone, but his blood test for testosterone levels were normal.  Urologist didn't have any other suggestions... any ideas out there?  By the way he is 54,
1 Responses
351246 tn?1379685732
MEDICAL PROFESSIONAL
Hi
Thanks for writing to the forum!
Abnormal ejaculation is one of the side effects of Flomax. It is therefore advisable to stop this and switch to another medication. Maybe you can consult another urologist or discuss with your present one.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Have an Answer?
Top Urology Answerers
11369760 tn?1449507972
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.